MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE
Model Number URF-P7
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: b3, e1, h3, h6 and h11.This supplemental report is being submitted, to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.It has been over 6 years, since the subject device was manufactured.Based on the results of the investigation.An identification and definitive root cause for the reported suggested malfunction could not be established.The event can be detected/prevented, by following the instructions for use which state: labeling: as the methods, for procedure in line with the reprocessing manual below.We determined, the suggested event can be detected/prevented.The instruction manual operation manual "urf-p7, chapter 3; preparation and inspection¿, describes the methods for detection.The instruction manual reprocessing manual "urf-p7, chapter 5; reprocessing the endoscope¿, describes the methods for prevention.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
E1 full address: (b)(6).The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the fiberscope had foreign object fall from the channel.It is unknown when the event occurred.There were no reports of patient harm.

Brand Name
URETERO-RENO FIBERSCOPE
Common Device Name
URETERO-RENO FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20427408
Report Number9610595-2024-20714
Device Sequence Number20954353
Product Code FGB
UDI-Device Identifier04953170435096
UDI-Public04953170435096
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-P7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown